# SDR SWIA20205060520

- Difficulty date: April 8, 2020
- Submitted: May 6, 2020
- Operation: Air carrier
- Aircraft: N750SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10207
- Aircraft time: 42,558 hours, 26,870 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Splice Angle
- Condition: Corroded
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WING TO BODY FAIRING SUPPORT STRUCTURE SPLICE ANGLE AT FS939 IS CORRODED   (C-CHECK) RO 5/4/2020   REMOVED, REPLACED AND INSTALLED NEW AFT WING TO BODY FAIRING SUPPORT STRUCTURE SPLICE ANGLE REF CRJ 700 SRM
